| Model Number |
300800 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No adverse outcomes were reported.The initial neumodx sars-c0v-2 positive results were not reported.We are reporting this event in an abundance of caution and in accordance with the eua requirements.
Event or Problem Description
Results for the neumodx sars-cov-2 on the neumodx 96 molecular system were discrepant.